Alert archive / Montana / Flash Flood Warnings in 2005
Flash Flood Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Jun 16, 2005, 7:58 PM MDT for Chouteau County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2005, 7:58 PM MDT (01:58 UTC)
- Expired
- Jun 16, 2005, 11:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Great Falls, MT
- Area
- Counties, with a storm outline in the text
County Chouteau County, MT
The radar
The Great Falls radar (KTFX), 50 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1756 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KTFX 170200
FFWTFX
MTC015-170500-
/0..000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
758 PM MDT THU JUN 16 2005
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA
* UNTIL 1100 PM MDT
* AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER SOUTH CENTRAL CHOUTEAU
COUNTY.
* LOCATIONS IN THE WARNING INCLUDE THE HIGHWOOD MOUNTAINS.
VERY HEAVY RAIN IS EXPECTED OVER THE HIGHWOOD MOUNTAINS THROUGH
9 PM. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE BY 9 PM. FLASH
FLOODING IS LIKELY FOR STREAMS AND CREEKS FLOWING OUT OF THE
HIGHWOOD MOUNTAINS.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4758 11095 4754 11076 4749 11071 4747 11051
4772 11042 4776 11098
$$
BRUSDA1 follow-up statement
000
WGUS85 KTFX 170406
FFSTFX
MTC015-170420-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1005 PM MDT THU JUN 16 2005
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CHOUTEAU COUNTY IS
CANCELLED...
THE THREAT FOR FLASH FLOODING HAS END.
LAT...LON 4758 11095 4754 11076 4749 11071 4747 11051
4772 11042 4776 11098
$$
BRUSDAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:00 PM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 16, 6:00 PM MDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 600 PM MDT THU JUN 16 2005 UPDATED AVIATION SECTION .DISCUSSION... TONIGHT THROUGH SATURDAY...BUSY EVENING IN STORE FOR NORTH CENTRAL MONTANA WITH A SEVERE THUNDERSTORM WATCH ALREADY OUT FOR PORTIONS OF THE CWA. CLOUD SHIELD MOVING OUT OF SOUTHWEST MONTANA SHOULD INHIBIT STRONG CONVECTION DOWN SOUTH. AN UNSTABLE AIRMASS IS IN PLACE OVER THE PLAINS AND WILL BE ACTED UPON BY AN UPPER LEVEL VORT MAX. EXPECT THAT CONVECTION WILL WIND DOWN FROM SOUTH TO NORTH DURING THE EVENING...BUT PRECIPITATION MAY CONTINUE OVER NORTHWESTERN PORTIONS OF MY CWA THROUGH THE NIGHT. ANOTHER ROUND OF CONVECTION IS EXPECTED ON FRIDAY WITH SEVERE WEATHER POSSIBLE IN MY NORTHEAST ZONES ONCE AGAIN. THE BULK OF THE ACTIVE WEATHER REGIME SHIFTS INTO CANADA ON SATURDAY. WILL KEEP A SLIGHT CHANCE TO CHANCE OF CONVECTION IN THE FORECAST BUT DO NOT EXPECT WIDESPREAD SEVERE WEATHER. MPJ SATURDAY NIGHT THROUGH MONDAY NIGHT...ACTIVE SOUTHWEST FLOW ALOFT WILL CONTINUE DURING THIS PERIOD. WILL SEE SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AS A DISTURBANCE MOVES OVER THE AREA. DECREASED POPS TO SLIGHT CHANCE FOR SUNDAY AND SUNDAY NIGHT AS A WEAK RIDGE DEVELOPS. FOR MONDAY AND MONDAY NIGHT INCREASED POPS TO CHANCE CATEGORY ACROSS THE WESTERN PART OF THE FORECAST AREA FOR THE NEXT DISTURBANCE. TEMPERATURES WILL WARM TO SLIGHTLY ABOVE NORMAL BY EARLY NEXT WEEK. MEIER TUESDAY THROUGH THURSDAY...MODELS HAVE A WARM UPPER LEVEL HIGH OVER THE DESERT SOUTHWEST...WITH RIDGING INTO THE DAKOTAS. WHILE...AN UPPER LEVEL LOW OVER NORTHERN B.C. WITH A TROUGH TRAILING OFF THE PACIFIC COAST...IS FORECAST TO MOVE SLOWLY INLAND WEDNESDAY AND THURSDAY. THUS...THERE WILL BE AN UNSTABLE SOUTHWEST FLOW WITH JUST ENOUGH MOISTURE FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS TUESDAY AND WEDNESDAY...ESPECIALLY OVER THE SOUTHWEST AND THE WESTERN MOUNTAINS. BY THURSDAY...EVEN THOUGH THE UPPER LEVEL TROUGH APPROACHES THE AREA. IT WILL BE MOSTLY DRY WITH ONLY ISOLATED SHOWERS CONFINED TO THE WESTERN MOUNTAINS. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGE...ESPECIALLY ON TUESDAY. WILLIAMSON DC && .AVIATION... UPDATED AT 0000Z WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER NORTH CENTRAL MONTANA THROUGH 07Z. A VERY UNSTABLE AIRMASS HAS ALLOWED SOME THUNDERSTORMS TO BECOME SEVERE WITH GUSTY WINDS...LARGE HAIL AND BRIEF HEAVY RAIN. VFR CONDITIONS WILL PREVAIL WITH MVFR CONDITIONS IN THE VICINITY OF THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... GTF 53 75 50 75 / 60 50 40 30 CTB 50 69 47 71 / 70 60 40 30 HLN 52 77 51 75 / 50 50 30 30 BZN 48 77 45 75 / 30 30 30 20 WEY 41 67 41 66 / 30 20 20 20 DLN 47 68 45 71 / 30 40 30 30 HVR 55 81 53 78 / 60 40 40 20 LWT 52 79 49 76 / 30 30 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM THURSDAY FOR MTZ011-MTZ012- MTZ013-MTZ047-MTZ050-MTZ051-MTZ054. FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR MTZ009-MTZ010-MTZ012- MTZ013-MTZ014-MTZ044-MTZ045-MTZ046-MTZ048-MTZ049-MTZ050-MTZ051- MTZ054. SMALL STREAM FLOOD ADVISORY UNTIL NOON FRIDAY FOR MTZ050-MTZ051. && SHORT TERM...MPJ LONG TERM....COULSTON AVIATION...COULSTON/EMANUEL WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 16, 5:07 AM MDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 507 AM MDT THU JUN 16 2005 MTZ050-051-171115- JUDITH BASIN-FERGUS- 507 AM MDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR JUDITH BASIN AND FERGUS COUNTIES. PLEASE SEE GTFFLSTFX FOR FURTHER DETAILS. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR JUDITH BASIN AND FERGUS COUNTIES UNTIL NOON FRIDAY. PLEASE SEE GTFFLSTFX FOR FURTHER DETAILS. SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008>015-044>049-052>055-171115- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 507 AM MDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA...NORTH CENTRAL MONTANA AND CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 16, 5:45 PM MDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
545 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL BASIN 46.27N 112.26W
06/16/2005 0.50 INCH JEFFERSON MT TRAINED SPOTTER
&&
BRUSDALocal storm report, Jun 16, 5:58 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
558 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 W JEFFERSON CITY 46.39N 112.13W
06/16/2005 1.00 INCH JEFFERSON MT TRAINED SPOTTER
&&
BRUSDALocal storm report, Jun 16, 7:12 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
712 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 20 SE CASCADE 47.07N 111.40W
06/16/2005 0.25 INCH CASCADE MT TRAINED SPOTTER
0635 PM HAIL 3 S CANYON FERRY DAM 46.61N 111.73W
06/16/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL COVERING THE GROUND AND DOCKS
AT YACHT BASIN MARINA.
&&
BRUSDALocal storm report, Jun 16, 7:18 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
718 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 6 SW STANFORD 47.09N 110.31W
06/16/2005 0.25 INCH JUDITH BASIN MT TRAINED SPOTTER
0327 PM HAIL N STANFORD 47.15N 110.22W
06/16/2005 0.50 INCH JUDITH BASIN MT TRAINED SPOTTER
DIME SIZED HAIL WITH BRIEF HEAVY RAIN
0330 PM HAIL 2 NW WINDHAM 47.10N 110.17W
06/16/2005 0.25 INCH JUDITH BASIN MT OTHER FEDERAL
SMALLER THAN PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0330 PM HAIL 6 E GEYSER 47.27N 110.36W
06/16/2005 0.25 INCH JUDITH BASIN MT OTHER FEDERAL
SMALLER THAN PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0340 PM HAIL WISDOM 45.62N 113.45W
06/16/2005 0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
0410 PM HAIL 3 WNW WISE RIVER 45.81N 113.01W
06/16/2005 0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0415 PM HAIL WISE RIVER 45.79N 112.95W
06/16/2005 0.75 INCH BEAVERHEAD MT TRAINED SPOTTER
US FOREST SERVICE OFFICE IN WISE RIVER.
0415 PM HAIL WISE RIVER 45.79N 112.95W
06/16/2005 0.75 INCH BEAVERHEAD MT TRAINED SPOTTER
0440 PM HAIL 5 W LEWISTOWN 47.07N 109.53W
06/16/2005 0.25 INCH FERGUS MT TRAINED SPOTTER
LOTS OF PEA SIZED HAIL. HEAVY RAINFALL THAT BACKED UP
SEWERS BRIEFLY. LIGHTNING STARTED 2 FIRES.
0540 PM HAIL BASIN 46.27N 112.26W
06/16/2005 0.50 INCH JEFFERSON MT TRAINED SPOTTER
0550 PM HAIL 5 W JEFFERSON CITY 46.39N 112.13W
06/16/2005 1.00 INCH JEFFERSON MT TRAINED SPOTTER
0635 PM HAIL 3 S CANYON FERRY DAM 46.61N 111.73W
06/16/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL COVERING THE GROUND AND DOCKS
AT YACHT BASIN MARINA.
0640 PM HAIL 20 SE CASCADE 47.07N 111.40W
06/16/2005 0.25 INCH CASCADE MT TRAINED SPOTTER
0650 PM NON-TSTM WND GST 75 WNW ZURICH 47.05N 111.27W
06/16/2005 58 MPH CASCADE MT TRAINED SPOTTER
58 MPH WIND GUST OCCURED AT 650 PM MDT. 0.94 INCHES OF
RAIN WITH PEA SIZED - 0.25 INCH DIAMETER - HAIL FELL
BETWEEN 640 PM AND 705 PM MDT.
&&Local storm report, Jun 16, 7:39 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
739 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 9 S GREAT FALLS 47.37N 111.29W
06/16/2005 65 MPH CASCADE MT NWS EMPLOYEE
65 MPH WINDS FOR 10 MINUTES...PEA SIZE HAIL...VERY HEAVY
RAIN.
&&
BRUSDALocal storm report, Jun 16, 7:47 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
747 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 6 SW STANFORD 47.09N 110.31W
06/16/2005 0.25 INCH JUDITH BASIN MT TRAINED SPOTTER
0327 PM HAIL N STANFORD 47.15N 110.22W
06/16/2005 0.50 INCH JUDITH BASIN MT TRAINED SPOTTER
DIME SIZED HAIL WITH BRIEF HEAVY RAIN
0330 PM HAIL 2 NW WINDHAM 47.10N 110.17W
06/16/2005 0.25 INCH JUDITH BASIN MT OTHER FEDERAL
SMALLER THAN PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0330 PM HAIL 6 E GEYSER 47.27N 110.36W
06/16/2005 0.25 INCH JUDITH BASIN MT OTHER FEDERAL
SMALLER THAN PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0340 PM HAIL WISDOM 45.62N 113.45W
06/16/2005 0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
0410 PM HAIL 3 WNW WISE RIVER 45.81N 113.01W
06/16/2005 0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0415 PM HAIL WISE RIVER 45.79N 112.95W
06/16/2005 0.75 INCH BEAVERHEAD MT TRAINED SPOTTER
0415 PM HAIL WISE RIVER 45.79N 112.95W
06/16/2005 0.75 INCH BEAVERHEAD MT TRAINED SPOTTER
US FOREST SERVICE OFFICE IN WISE RIVER.
0440 PM HAIL 5 W LEWISTOWN 47.07N 109.53W
06/16/2005 0.25 INCH FERGUS MT TRAINED SPOTTER
LOTS OF PEA SIZED HAIL. HEAVY RAINFALL THAT BACKED UP
SEWERS BRIEFLY. LIGHTNING STARTED 2 FIRES.
0540 PM HAIL BASIN 46.27N 112.26W
06/16/2005 0.50 INCH JEFFERSON MT TRAINED SPOTTER
0550 PM HAIL 5 W JEFFERSON CITY 46.39N 112.13W
06/16/2005 1.00 INCH JEFFERSON MT TRAINED SPOTTER
0605 PM HAIL CLANCY 46.47N 111.99W
06/16/2005 1.75 INCH JEFFERSON MT TRAINED SPOTTER
WINDOWS BROKEN AND CARS DAMAGED
0635 PM HAIL 3 S CANYON FERRY DAM 46.61N 111.73W
06/16/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL COVERING THE GROUND AND DOCKS
AT YACHT BASIN MARINA.
0640 PM HAIL 12 E HELENA 46.60N 111.77W
06/16/2005 1.00 INCH LEWIS AND CLARK MT TRAINED SPOTTER
HAIL COVERED HIGHWAY CAUSING CAR TO SLIDE OFF.
0640 PM HAIL 20 SE CASCADE 47.07N 111.40W
06/16/2005 0.25 INCH CASCADE MT TRAINED SPOTTER
0650 PM NON-TSTM WND GST 75 WNW ZURICH 47.05N 111.27W
06/16/2005 58 MPH CASCADE MT TRAINED SPOTTER
58 MPH WIND GUST OCCURED AT 650 PM MDT. 0.94 INCHES OF
RAIN WITH PEA SIZED - 0.25 INCH DIAMETER - HAIL FELL
BETWEEN 640 PM AND 705 PM MDT.
0730 PM TSTM WND GST 9 S GREAT FALLS 47.37N 111.29W
06/16/2005 65 MPH CASCADE MT NWS EMPLOYEE
65 MPH WINDS FOR 10 MINUTES...PEA SIZE HAIL...VERY HEAVY
RAIN.
0730 PM TSTM WND GST 8 SW BELT 47.30N 111.05W
06/16/2005 60 MPH CASCADE MT TRAINED SPOTTER
&&
EKThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:20 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Lewis and Clark | 40 min |
| Jun 16, 6:44 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Meagher | 84 min |
| Jun 16, 7:51 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 52 min |
| Jun 16, 9:38 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Madison | 57 min |
| Jun 17, 12:56 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 39 min |
| Jun 17, 3:23 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Judith Basin | 37 min |
| Jun 17, 3:56 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus | 49 min |
| Jun 17, 3:59 PM MDT | Severe Thunderstorm Warning | TFX | Toole | 52 min |
| Jun 17, 4:18 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty | 45 min |
| Jun 17, 4:41 PM MDT | Tornado Warning | TFX | Fergus | 34 min |
| Jun 17, 4:55 PM MDT | Tornado Warning | TFX | Blaine, Fergus | 37 min |
| Jun 17, 5:04 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 51 min |
| Jun 17, 5:07 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty | 27 min |
| Jun 17, 5:42 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 83 min |
Nearby
Flash Flood Warnings in Montana, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.